Open Access
Translator Disclaimer
July 2015 Two-point homogeneous quandles with cardinality of prime power
Koshiro Wada
Hiroshima Math. J. 45(2): 165-174 (July 2015). DOI: 10.32917/hmj/1439219707

Abstract

The main result of this paper classifies two-point homogeneous quandles with cardinality of prime power. More precisely, such quandles are isomorphic to Alexander quandles defined by primitive roots over finite fields. This result classifies all two-point homogeneous finite quandles, by combining with the recent result of Vendramin.

Citation

Download Citation

Koshiro Wada. "Two-point homogeneous quandles with cardinality of prime power." Hiroshima Math. J. 45 (2) 165 - 174, July 2015. https://doi.org/10.32917/hmj/1439219707

Information

Published: July 2015
First available in Project Euclid: 10 August 2015

zbMATH: 1326.57033
MathSciNet: MR3379001
Digital Object Identifier: 10.32917/hmj/1439219707

Subjects:
Primary: 57Q45
Secondary: 55M99

Rights: Copyright © 2015 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.45 • No. 2 • July 2015
Back to Top